# SDR QXEA2025013100015

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 14,870 hours, 10,073 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Part serial: 103216
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 14,870 hours, 10,073 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2358. ON T/O  AT FAULT CYAN MSG ON EICAS. MANUALLY MATCHED THROTTLE LH THAT LAGGED RH. SHORTLY AFTER L/O FL250 AT FAIL MASTER CAUTION. BEFORE CALLING VLIST COMPLETE MSG DISAPPEARED. FIVE MINUTES LATER MASTERCAUTION AT FAIL. FLOW MANUAL THRUST LEVERS REMAINDER OF FLIGHT. REMOVED FROM SERVICE. PLACED ON MEL 22-30-00B. MEL CLEARED 1/30/25 BY REPLACING AUTO THROTTLE/THRUST QUADRANT IAW E175 FIM 22-31-00-810-909-A & AMM 76-11-01-000/400-801-A. OPS CHECK GOOD. PERFORMED AUTO THROTTLE/THRUST QUADRANT INTERFACE LLM RTS OPS TEST IAW E15 AMM 22-31-00-710-801-A. RETURNED TO SERVICE.
